# SDR SWIA200515267

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 33,050 hours, 44,465 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0141
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,120 hours, 4,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN FLAPS WERE SELECTED TO 45 DEGREES.  REPLACED FLAP CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW 27-50-00.
